# SDR CAL950800

- Difficulty date: September 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17344
- Make and model: Boeing 7373T0
- Aircraft serial: 23582
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, E, F

## Discrepancy

FLT NR 0655 - IAH - THE NR 2 ENGINE OVERHEAT LIGHT ILLUMINATED DURING CLIMB-OUT OF IAH.  THE NR 2 ENGINE WAS SHUT DOWN AND THE RIGHT FIRE BOTTLE WAS DISCHARGED.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NO EVIDENCE OF FIRE.  THE NR 2 ENGINE 'B' SYSTEM FIRE DETECTION CORE LOOP WAS FOUND AT FAULT.  THE NR 2 ENGINE CORE LOOP WAS REPLACED.  THE NR 2 ENGINE WAS RUN AND OPERATION OF THE FIRE DETECTION SYSTEM CHECKED NORMAL PER MM 26-21-00.  THE RIGHT FIRE BOTTLE WAS REMOVED AND REPLACED.  (M)
